# SDR AALA2019060549001

- Difficulty date: June 3, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N350AN
- Make and model: Boeing 767323
- Aircraft serial: 33089
- Aircraft time: 59,461 hours, 9,667 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Condition: Out Of Tolerance
- Location: Rt Wing Le Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS AFTER TAKE OFF DURING FLAP RETRACTION LE SLAT ASM EICAS MSG LIGHT ILLUMINATED. FLAPS INDICATED BETWEEN 1 AND UP. EMERGENCY DECLARED. MAINTENANCE REPORTS SENSOR (S304) GAP IS OUT OF LIMITS AT FULL RETRACT. CURRENTLY READING .105, MUST READ .115-.145 IAW AMM 27-88-01-902-001. ADJUSTED TARGET SENSOR GAP TO .130 ON #8 SLAT INBD SENSOR IAW AMM 27-88-01-902-001. SLAT SENSOR INSTALLATION CHECK FOR S304 IS GOOD.
